# SDR AALA202105079004

- Difficulty date: May 6, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 56,642 hours, 33,411 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Detached
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR SLIDE COVER CAME OFF. REINSTALLED 1L DOOR SLIDE COVER IAM AMM 25-62-50-400-401C1.
